SENATOR DOLE'S VISIT TO ILLINOIS, IOWA, MISSOURI & KANSAS

Monday & Tuesday, 1-2 November 1976

Monday, 1 November 1976

BAGGAGE CALL: 8:00 am

GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted outside staff office, Room 726, no later than 8:00 am.

PRESS NOTE: Baggage will be accepted in Press Center, Vogue Room, no later than 8:00 am.

8:50 am

GUEST AND STAFF INSTRUCTIONS: Proceed to staff viewing area, Grand Ballroom, Hilton Hotel.

PRESS NOTE: Press proceed to press platform, Grand Ballroom, Hilton Hotel, to pre-position for Senator Dole's entrance and remarks. Press facilities:

> power 1 mult

8:55 am	The Senator departs Suite and proceeds to Grand Ballroom, Hilton Hotel for breakfast for GOP supporters and general public.
9:00 am	Announcement of the Senator by Congressman Robert Michael.
9:01 am	The Senator proceeds to dais and is seated, stage left.
9:02 am	Introduction of George Blanda by Congressman Michael.
9:05 am	Introduction of the Senator by George Blanda.
9:06 am	The Senator's remarks begin.
	FULL PRESS COVERAGE
9:16 am	The Senator's remarks conclude.
	The Senator, escorted by Congressman Michael and Mary Alice Erickson, departs dais and proceeds to greet guests.
9:40 am	The Senator, escorted by Congressman Michael and Mary Alice Erickson, departs Grand Ballroom and proceeds to Suite.

PRESS NOTE: Press Center located Vogue Room, Club Floor. Press facilities:

8 LD's 2 dials

4 LD's at speech site

PRESS NOTE: Press filing time = 35 minutes.

9:45 am

The Senator arrives Suite.

PERSONAL/STAFF TIME: 35 minutes

10:10 am

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

10:15 am

The Senator departs Suite and proceeds to motorcade for boarding.

10:20 am

MOTORCADE DEPARTS Hilton Hotel en route Greater Peoria Airport.

(Driving time: 20 minutes)

10:40 am

MOTORCADE ARRIVES Greater Peoria Airport.

CLOSED DEPARTURE OPEN PRESS COVERAGE

10:45 am CST

CAMPAIGN EXPRESS DEPARTS Greater Peoria Airport, Peoria, Illinois, en route Omaha, Nebraska.

(Flying time: 1 hour 5 minutes) (No time change)

11:50 am

CAMPAIGN EXPRESS ARRIVES Eppley Field, Omaha, Nebraska.

Advanceman: M. Scanlon OPEN ARRIVAL
OPEN PRESS COVERAGE

Press Advance:

The Senator will be met by:

L. Benes

Congressman John McCollister Ken Fulk, Candidate for Congress, Council Bluffs, Iowa Dick Herman, National Committeeman Rich Heininger, County GOP Chairman

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows:

Lead

M. Scanlon

Limo

Senator Dole

Follow up

Page 2 of 12

-3-

Control

J. Waters
P. Russo

Spare

Press 1

L. Benes

Press 2

L. Speakes

Press 3

D. Wendell

Guest & staff bus

All others

Tail

The Senator proceeds to motorcade for boarding.

12:15 pm MOTORCADE DEPARTS Eppley Field en route Midlands Mall, Council Bluffs, Iowa.

(Driving time: 15 minutes)

12:30 pm MOTORCADE ARRIVES Midlands Mall for GOP Rally.

CROWD SITUATION
OPEN PRESS COVERAGE

The Senator will be met by:

Stan Duysen, Executive Vice President, Midlands Corp.

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

PRESS NOTE: Press proceed to press platform.

Press facilities:

1 mult camera throw 25'

The Senator, escorted by Mr. Duysen, proceeds to stage.

12:40 pm The Senator arrives stage and is seated.

12:45 pm Introduction of State Senator Jim Griffin by Rich Heininger.

12:46 pm Introduction of Ken Fulk by Rich Heininger.

12:48 pm Introduction of the Senator by Ken Fulk.

Page 3 of 12

-4-

12:50 pm

The Senator's remarks begin.

FULL PRESS COVERAGE

1:05 pm

The Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

The Senator departs stage and greets crowd.

1:15 pm

The Senator departs rally area and proceeds to motorcade for boarding.

1:20 pm

MOTORCADE DEPARTS Midlands Mall en route Holiday Inn I-29.

(Driving time: 10 minutes)

1:30 pm

MOTORCADE ARRIVES Holiday Inn I-29.

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator will be met by:

Mrs. Dee Dugdale, Innkeeper Robert Cole, Banquet Coordinator

GUEST AND STAFF INSTRUCTIONS: You will be escorted to Monaco Room for GOP & farm leaders reception. You are free to mingle with reception guests.

PRESS NOTE: Press Center located East India Room, adjacent to main lobby. Press facilities:

10 LD's

PRESS NOTE: Press filing time = 30 minutes
PRESS NOTE: Press pool will follow Senator to
GOP & Farm leaders reception, Monaco Room.

The Senator proceeds to Monaco Room.

1:35 pm

The Senator arrives Monaco Room for Reception for GOP candidates and local farm leaders.

CROWD SITUATION
PRESS POOL COVERAGE

The Senator will informally greet reception guests.

NOTE: A microphone is available should the Senator desire to make brief remarks.

Page 4 of 12

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for 2:05 pm boarding. Assignments as on arrival. The Senator departs Monaco Room and proceeds to motorcade for 2:08 pm boarding. MOTORCADE DEPARTS Holiday Inn I-29 en route Eppley Field. 2:10 pm (Driving time: 12 minutes) MOTORCADE ARRIVES Eppley Field, Omaha, Nebraska. 2:22 pm CLOSED DEPARTURE OPEN PRESS COVERAGE CAMPAIGN EXPRESS Departs Eppley Field, Omaha, Nebraska, en route 2:30 pm CST Columbia, Missouri. (Flying time: 1 hour 10 minutes) (No time change) 3:45 pm CAMPAIGN EXPRESS ARRIVES Columbia Municipal Airport, Columbia, Missouri. CST CLOSED ARRIVAL Advanceman: OPEN PRESS COVERAGE D. Reed The Senator will be met by: Press Advance: Jack Danforth, St. Atty. General, Candidate for U. S. Senate J. Wilkinson

Jack Danforth, St. Atty. General, Candidate for U. S. Senate Lt. Governor Bill Phelps John Ashcroft, Candidate for Atty. General Mrs. Lou Ashley, County GOP Chairman Mr. Dave Ashley, County Ford/Dole Chairman

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for

boarding. Assignments as follows:

Lead D. Reed

Limo Senator Dole

Follow up

Control J. Waters
P. Russo

Press 1 J. Wilkinson

Press 2 L. Speakes

Press 3 D. Wendell

Guest & Staff bus All others

Tail

3:50 pm MOTORCADE DEPARTS Columbia Municipal Airport en route Tiger Hotel.

(Driving time: 15 minutes)

4:05 pm MOTORCADE ARRIVES Tiger Hotel.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area, Grand Ballroom.

PRESS NOTE: Press proceed to press platform to pre-position for Senator Dole's entrance and remarks. Press facilities:

1 mult camera throw 35'

The Senator proceeds to holding room.

4:08 pm The Senator arrives holding room adjacent to Grand Ballroom.

4:10 pm Introduction of the Senator by Jack Danforth, St. Atty. Gen., nominee for U. S. Senate

The Senator proceeds to podium and remains standing.

4:11 pm The Senator's remarks begin.

FULL PRESS COVERAGE

4:25 pm The Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

The Senator departs podium and greets crowd.

4:35 pm The Senator departs Grand Ballroom and proceeds to motorcade for boarding.

4:40 pm MOTORCADE DEPARTS Tiger Hotel en route Columbia Municipal Airport.

(Driving time: 25 minutes)

5:05 pm MOTORCADE ARRIVES Columbia Municipal Airport.

CLOSED DEPARTURE OPEN PRESS COVERAGE

Page 6 of 12

Chairman .

GUEST AND STAFF INSTRUCTIONS: Board aircraft during press filing time.

PRESS NOTE: Press Center on ramp. Press

facilities:

4 LD's

2 coins

4 LD's on plane

PRESS NOTE: Press filing time = 20 minutes.

5:30 pm CST CAMPAIGN EXPRESS DEPARTS Columbia Municipal Airport, Columbia, Missouri, en route Kansas City, Missouri.

(Flying time: 35 minutes) (No time change)

6:05 pm CST CAMPAIGN EXPRESS ARRIVES Kansas City International Airport, Kansas City, Missouri.

Advanceman Kansas City: R. Ahearn CLOSED ARRIVAL
OPEN PRESS COVERAGE

The Senator will be met by:

Press Advance Kansas City: S. Studdert Mrs. Dole

Advanceman Leavenworth: J. Reppert

Lead R. Ahearn

boarding. Assignments as follows:

Press Advance

Limo Senator and Mrs. Dole

Leavenworth: H. Cluff

Follow up

Spare .

Follow up

Control

J. Waters

P. Russo

Press 1

S. Studdert

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for

Press 2

L. Speakes

Press 3

D. Wendell

11035 5

Guest & Staff bus All others

Tail

Senator and Mrs. Dole proceed to motorcade for boarding.

6:15 pm

MOTORCADE DEPARTS Kansas City International Airport en route Leavenworth, Kansas.

(Driving time: 35 minutes)

-8-

6:50 pm

MOTORCADE ARRIVES Leavenworth, Kansas, William F. Cody Hotel.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by:

M/M Ross Freeman (Fern), Candidate for Congress
M/M John Tillison (Carolyn), Mr. Tillison, Chairman for
Candidate Freeman, Mrs. Tillison, County PFC Chairman
Martha Orlowski, County GOP Chairman

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

PRESS NOTE: Press proceed to press platform.

Press facilites: 1 mult
camera throw 35-40'

Senator and Mrs. Dole proceed to stage for rally.

CROWD SITUATION
OPEN PRESS COVERAGE

6:55 pm

Announcement of the Senator by Ed Reilly, State Senator.

Senator and Mrs. Dole arrive stage. Mrs. Dole is seated, Senator Dole remains standing.

7:00 pm

Introduction of the Senator by Ross Freeman, Candidate for U. S. Congress.

7:05 pm

The Senator's remarks begin.

FULL PRESS COVERAGE

7:15 pm

The Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Senator and Mrs. Dole depart platform and greet crowd en route motorcade for boarding.

7:20 pm

MOTORCADE DEPARTS William F. Cody Hotel en route Independence, Missouri.

(Driving time: 1 hour 5 minutes)

-9-

8:25 pm

MOTORCADE ARRIVES Jackson County Court House, Independence, Missouri.

CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

PRESS NOTE: Press proceed to press platform to position for Senator Dole's entrance and remarks. Press facilities:

> 10 LD's 1 mult

camera throw 45'

Senator and Mrs. Dole proceed to holding room, inside Court House.

8:27 pm Senator and Mrs. Dole arrive holding room.

8:30 pm Senator and Mrs. Dole depart holding room and proceed to Independence Square.

8:31 pm Senator and Mrs. Dole arrive Independence Square for rally.

CROWD SITUATION
OPEN PRESS COVERAGE

Senator and Mrs. Dole proceed to platform and are seated.

8:33 pm Introduction of the Senator by Lieutenant Governor Bill Phelps.

8:35 pm The Senator's remarks begin.

FULL PRESS COVERAGE

8:45 pm The Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

PRESS NOTE: Press area located adjacent to press platform. Press facilities:

10 LD's

PRESS NOTE: Press filing time = 15 minutes

Senator and Mrs. Dole depart platform and greet crowd.

-10-

9:00 pm Senator and Mrs. Dole proceed to motorcade for boarding.

9:05 pm MOTORCADE DEPARTS Independence Square, Independence, Missouri en route Kansas City Marriott, Kansas City, Missouri.

(Driving time: 40 minutes)

9:45 pm MOTORCADE ARRIVES Kansas City Marriott Hotel.

CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to staff office, Room 902, for room assignments. Keys will be in doors,

PRESS NOTE: Press Center located Salon A, adjacent to main lobby. Press facilities:

15 LD's

PRESS NOTE: Press will overnight at the Kansas City Marriott. Press are pre-registered. Keys may be picked up Express Line, Front Desk.

Senator and Mrs. Dole proceed to Suite.

9:50 pm Senator and Mrs. Dole arrive Suite.

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

PRESS NOTE: You are free for the evening.

OVERNIGHT

Tuesday, 2 November 1976

BAGGAGE CALL: 5:30 am

GUEST AND STAFF INSTRUCTIONS: Baggage should be placed outside your doors, unlocked, no later than 5:30 am.

Page 10 of 12

PRESS NOTE: Baggage will be accepted in Press center, Salon A, no later than 5:30 am. Coffee and sweet rolls available 6:00 am to 7:30 am.

7:30 am

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

7:35 am Senator and Mrs. Dole depart Suite and proceed to motorcade for boarding.

7:40 am MOTORCADE DEPARTS Kansas City Marriott en route Kansas City

(Driving time: 10 minutes)

MOTORCADE ARRIVES Kansas City International Airport.

CLOSED DEPARTURE OPEN PRESS COVERAGE

International Airport.

CAMPAIGN EXPRESS DEPARTS Kansas City International Airport en route Great Bend, Kansas.

(Flying time: 50 minutes) (No time change)

CAMPAIGN EXPRESS ARRIVES Great Bend Airport, Great Bend, Kansas.

Advanceman: D. Longee

7:50 am

8:00 am

8:50 am CST

CST

Press Advance:

H. Akin

Page 11 of 12

CONTACT SHEET

Monday, 1 November 1976 Peoria, Illinois

Hilton Hotel, General Manager - Ferd Sperl - (309)674-2121 Staff Office, Hilton Hotel (309) 674-0415, 674-1434, 674-2424, 674-3413 Ramp Phone - (309) 967-8727 Plane Phone - (309) 967-8728/29 Greater Peoria Airport, Fred Traub, Manager (309) 697-4466

Council Bluffs, Iowa

Midlands Mall - (712) 328-2233 Holiday Inn - (712) 328-3881

Columbia, Missouri

Tiger Hotel - (314) 449-4121 Staff Office, Tiger Hotel - (314) 449-2691 Ramp Phone Plane Phone

Leavenworth, Kansas

William F. Cody Hotel, PFC Headquarters - (913) 682-5290

Kansas City, Missouri

Airport Marriott - (816) 464-2200 Staff Office - (816) 243-2301/2/3/4 Ramp Phone - (816) 243-2030, (816) 243-2233 Plane Phone - (816) 243-3652

Independence, Missouri

Jackson County Court House - (816) 881-3000